# SDR UALA2010042801424

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 36,368 hours, 4,508 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315W342911
- Condition: Delaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER DRAIN ACCESS PANEL LEFT HINGE SIDE BOTH PANEL CORNER HAVE DELAMINATION, DIMENSION 1 INCH - 5 INCH AND 1 INCH - 6 INCH.  FULL CLEANED AND TAPED DELAMINATION PANEL AREA PER EVA.  DRAIN ACCESS PANEL LOCKED CLOSED.  CARRY FORWARD 2 CYCLES.  REPLACED LT ENG DRAIN ACCESS PANEL.
